Prednisone - the hated Prednisone! I wish you success in regaining the ground you've lost. I understand how frustrating it is. I am on medications for Diabetes that make you gain weight and from time-to-time I have to go on Prednisone for my Crohn's Disease, and other things. I hate it! I was on it once from May to Aug and was so restless I used to go out in the middle of the night and garden by flashlight, lol. Fortunately I never swelled up like many do and when I was on it my bowel was blocked so I couldn't eat - that's a treat when you are ravenous from the drug. My hair got very thin and so did my skin - a good grip on my arm by someone would make it bleed.
The comment before this has some good suggestions. On the "Start" tracker I noticed earlier there is an article on ways to stay full longer with similar suggestions to those in that message - plus more. You might want to give it a read. Hang in there and let us know how you are making out.
Lin from Peterborough, ON., Canada
10 STEPS TO SELF-CARE - If it feels wrong, don't do it; Say "exactly" what you mean; Don't be a people pleaser; Trust your instincts; Never speak bad about yourself; Never give up on your dreams; Don't be afraid to say "No"; Don't be afraid to say "Yes"; Be kind to yourself; Let go of what you can't control; Stay away from drama and negativity as much as possible. (unknown)
Welcome back. It's a shame that being ill has undone a lot of your hard work. Prednisone is the utter pits. I hope you won't have to be on it long. What I do when on prednisone is try to fill up (like that's possible) on high fiber, low calorie foods with a lot of chew value (salads, apples, pickles, etc.). That way you don't spend your entire day arguing with yourself.
The secret of change is to focus all of your energy not on fighting the old, but on building the new.--Socrates ~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~ *~*~*~*~*~*~ The only person you need to be better than is the person you were yesterday.
Pounds lost: 0.0
Fitness Minutes: (0) Posts: 8 7/14/13 9:02 A
Here I am again, trying to lose weight. I lost 60+ pounds in 2012 but then at Christmas time I had a kidney infarct. I had another infarct on the opposite side in April 2013. I am on tons of medicines including prednisone. I am HUNGRY all the time! I have gained back almost 40 pounds.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.